MAUDE Adverse Event Report: BIOMERIEUX, SA API 20 E 25STRIPS; API® 20 E 25STRIPS

BIOMERIEUX, SA API 20 E 25STRIPS; API® 20 E 25STRIPS
Catalog Number 20100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A client from (b)(6) notified biom¿rieux of a misidentification of lelliottia amnigena (enterobacter amnigenus) as pantoea while testing an aglae proficiency sample with the api¿ 20 e strip (ref.20100, lot number 1008041520).An alternative test method (maldi identification) was performed and obtained an organism identification to lelliottia amnigena.As this was an aglae proficiency sample, there is no patient involved.A biom¿rieux internal investigation has been initiated.
 
Additional Manufacturer Narrative
This report was initially submitted following notification from a customer in france regarding a misidentification of lelliottia amnigena (enterobacter amnigenus) as pantoea while testing an aglae proficiency sample with the api® 20 e strip (ref.(b)(4), lot number 1008041520).The review of production and quality control data for batch 1008041520 did not indicate any defects or anomalies which could explain the misidentification of the enterobacter amnigenus germ as pantoea spp.The tests performed using biomerieux¿s sample library of batch 1008041520 complied with specifications, and with the data obtained during the release of the batch.The tests performed on the customer¿s strain did not confirm the customer identification of pantoea spp.The expected identification of enterobacter amnigenus was obtained.The misidentification to pantoea spp obtained by the customer was not reproduced internally.The customer¿s issue was not confirmed; therefore, no preventive or corrective action is necessary.

Brand Name
API 20 E 25STRIPS
Common Device Name
API® 20 E 25STRIPS
Manufacturer (Section D)
BIOMERIEUX, SA
3 route de port michaud
la balme 38390
FR  38390
MDR Report Key11308773
Report Number9615754-2021-00014
Device Sequence Number19654981
Product Code JSS
UDI-Device Identifier03573026047818
UDI-Public03573026047818
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2021
Device Catalogue Number20100
Device Lot Number1008041520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1